MathSciNet Relay Station
MathSciNet bibliographic data
MR2546745 60J60 (60H30 60J65 60K35)
Howitt, Chris; Warren, Jon Consistent families of Brownian motions and stochastic flows of kernels. Ann. Probab. 37 (2009), no. 4, 1237–1272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement